# SDR AALA20180521011

- Difficulty date: May 20, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 27,450 hours, 10,905 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Part number: 6355C000101
- Part serial: 8137
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. MBJ-MIA, RETURNED MBJ ACCOUNT OF STABILIZER TRIM ISSUES. RIGHT AT TAKEOFF BOTH STABILIZER TRIM SWITCHES DID NOT WORK. AN EMERGENCY WAS DECLARED LANDED OVERWEIGHT WITHOUT INCIDENT. REPLACED STABILIZER TRIM MOTOR PER AMM 27-41-71.
